# SDR CALA2022071301723

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Gouged
- Location: Str42l To Str 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE EXTERNAL SKIN LOCATED FRAME25 AND 3 INCHES BTW STR42L TO STR 43L AT LOWER FUSELAGE 60000 FC, 120000 F/H IAW SRI 53-21-11-205-071 TABLE 001 PERFORMED SCEPTRE AND LOGPAGE NUMBER IS N.9030382 INSTALLED DOT IAW GMM 06-35-05 UPDATE LOG PAGE MAJOR REPAIR IS "YES" PERFORMED PERMANENT REPAIR LOCATED ON FRAME 25 AND 3 IN BTW ADD EMP:V939088 STR 42L TO STR 43L AT LOWER FUSELAGE IAW SRM A320 53-21-11-300-090 FIG 001, THIS REPORT IS CONSIDERATED CATEGORY B THE FIRST INSPECTION THRESHOLD IS TO ADD EMP:V938863
